# SDR 5U5A202502210001

- Difficulty date: February 14, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N404AT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145715
- Aircraft time: 14,938 hours, 13,819 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4239
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE LMLG INDICATION ON EXTENSION.  CYCLED GEAR AND PERFORMED QRH AND STILL INDICATING LANDING GEAR DISAGREE.  PERFORMED MANUAL GEAR LEVER EXTENSION.  ACHIEVED THREE DOWN INDICATION AND AURAL GEAR DOWN.  LANDED AND PINNED GEAR PRIOR TO TAXI IN.  AIRCRAFT REMOVED FROM SERVICE AND GEAR SWINGS PERFORMED.  INSPECTED THE CMC AND FOUND LANDING GEAR ELECTRONIC UNIT FAILURE MESSAGE.  REMOVED AND REPLACED LGEU.  INSPECTED THE PROXIMITY SWITCHES FOR PROPER FUNCTION AND PERFORMED OEM CHAPTER 5 INSPECTION TASKS FOR LANDING GEAR MANUAL EXTENSION.  PERFORMED 6 GEAR SWINGS WITH NO MORE FAULTS OR IMPROPER INDICATIONS.  AIRCRAFT RETURNED TO SERVICE.
